MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 19MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 19MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CC TIB INSERT SIZE 4, 19MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Hematoma (1884)
Date of Event 08/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: femoral component (cat# 02-010-06-0240).Femoral stem (cat# 02-012-64-1680).Tibial tray (cat# 02-012-45-4040).Femoral augments (distal) (cat# 208-05-04).Tibial stem extension (cat# 02-012-64-1480).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately one-month post ltka, the patient on (b)(6) 2020 clinic visit, subject presented with a hematoma on his left tka, and was placed in a knee immobilizer.At (b)(6) 2020 visit, subject had increased drainage and was scheduled for a revision on (b)(6) 2020 with i&d.This patient has a history of infection in this knee.The event is not related to the device but possibly related to the procedure.Information received from clinical study database.The device will not return due to clinical study policy.Outcome was reported as resolved.No other information available at this time.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported by the exactech knee replacement study, approximately one-month post ltka, the patient 0n (b)(6) 2020 clinic visit, subject presented with a hematoma on his left tka, and was placed in a knee immobilizer.At (b)(6) 2020 visit, subject had increased drainage and was scheduled for a revision on (b)(6) 2020 with i&d.This patient has a history of infection in this knee.The event is not related to the device but possibly related to the procedure.Information received from clinical study database.The device will not return due to clinical study policy.Outcome was reported as resolved.No other information available at this time.Upon review, there is no indication of manufacturing or design issues.The most likely cause of the reported event appears to be the results of the patient conditions, which caused the infection.

Brand Name
LOGIC CC TIB INSERT SIZE 4, 19MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12584241
Report Number1038671-2021-00520
Device Sequence Number14376490
Product Code JWH
UDI-Device Identifier10885862266156
UDI-Public10885862266156
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC CC TIB INSERT SIZE 4, 19MM
Device Catalogue Number02-012-65-4019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer04/25/2022
Initial Report FDA Received Date10/06/2021
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexUnknown